About this Journal Submit a Manuscript Table of Contents
ISRN Computational Mathematics
Volume 2012 (2012), Article ID 843256, 3 pages
http://dx.doi.org/10.5402/2012/843256
Research Article

Brouwer's Fixed Point Theorem with Isolated Fixed Points and His Fan Theorem

Faculty of Economics, Doshisha University, Kamigyo-ku, Kyoto 602-8580, Japan

Received 2 October 2011; Accepted 10 November 2011

Academic Editor: T. Karakasidis

Copyright © 2012 Yasuhito Tanaka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yasuhito Tanaka, “Brouwer's Fixed Point Theorem with Isolated Fixed Points and His Fan Theorem,” ISRN Computational Mathematics, vol. 2012, Article ID 843256, 3 pages, 2012. doi:10.5402/2012/843256